Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Prescribed acutret for acne. Can it cause a pregnancy ?

hi doctor i was prescribed acutret for acne for one months if i used that in the mean while i move with my husband is there any problem hello sir, when i consult the doctor for the problem of my face getting too many pempels he prescribed me to use ACUTRET 10, but on strip of capsules there is a warning that there may cause a pregnancy . is it true? can i join with my husband. is it preferable?
Asked On : Fri, 2 Sep 2011
Answers:  1 Views:  475
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Acutret has isotretinoin.
Your dermatologist must have explained you the precautions.
You must not get pregnant while you are taking the capsules and till a month after stopping them.
Isotretinoin is teratogenic (it may cause birth defects in the baby).
There wont be any problem in sexual intercourse though. But you must observe strict contraception. Please note that, this medicine doesnt affect your fertility.
Answered: Fri, 2 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor